# SDR USAAD96055

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAV - OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 3-7 AND 17-20.  MX REPLACED THE APPLICABLE BATTERY PACKS.  (M)
